de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  On the approximation of the elastica functional in radial symmetry

Bellettini, G., & Mugnai, L. (2005). On the approximation of the elastica functional in radial symmetry. Calculus of Variations and Partial Differential Equations, 24(1), 1-20.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE7-E Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE8-C
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
mwqpgljy4t9ejtg3.pdf (Verlagsversion), 211KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Bellettini, G.1, Autor
Mugnai, L.2, Autor
Affiliations:
1External Organizations, escidoc:persistent13              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We prove a result concerning the approximation of the elastica functional with a sequence of second order functionals, under radial symmetry assumptions. This theorem is strictly related to a conjecture of De Giorgi [8]. Received: 26 July 2004, Accepted: 19 October 2004, Published online: 22 December 2004 The first author is grateful to Maurizio Paolini for useful discussions. The second author gratefully acknowledges the hospitality and the support of the Max Planck Institute for Gravitational Physics in Golm, where this paper was completed.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2005-09
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 251051
ISI: 000230704600001
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Calculus of Variations and Partial Differential Equations
  Alternativer Titel : Calc. Var. Partial Differ. Equ.
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 24 (1) Artikelnummer: - Start- / Endseite: 1 - 20 Identifikator: ISSN: 0944-2669